Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have pimples and black marks on face. Suggest some medicine to get rid of these problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2546 Questions
i have pimples and black marks on my face can you please suggest me some ointment or some medicine which help me in getting rid of these..
Posted Wed, 1 Aug 2012 in Skin Hair and Nails
Answered by Dr. Harish Naik 45 minutes later
Welcome to XXXXXXX
For Acne, washing once or twice a day with a mild cleansing bar or liquid (for example, Dove, Neutrogena and Cetaphil are all inexpensive and popular) will keep the skin clean and minimize sensitivity and irritation. You can go antibacterial cleanser if required.
A variety of mild scrubs, exfoliants, and masks can be used. These products contain either fine granules or salicylic acid in a concentration that makes it a very mild peeling agent. These products remove the outer layer of the skin and thus open pores.
If its severity is high you can use antibacterial creams.
Black XXXXXXX need to examined to know whether it is acne scar or hyper pigmentation due to something else. In case acne scar it usually resolves with time. For hyper pigmentation you have consider taking depigmentation cream.
Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor